# SDR TAOA049611

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LAMP AND LENS MISSING, ROW 29.  REPLACED LAMP AND LENS AT ROW 29, OPS CHECK OK PER MM 33-50.  (M)
